# SDR CA051012001

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314353
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, A LOUD NOISE CAME FROM THE LEFT SIDE.  THE AIRCRAFT STOPPED AND AFTER INSPECTION THE LEFT MAIN TIRE WAS FOUND DEFLATED.  MAINTENANCE INSPECTION FOUND THE LT MLG INNER TIRE FOUND DEFLATED AND DAMAGED.  ALSO FROM INNER SIDE A LARGE METAL PIECE OF WHEEL WAS FOUND MISSING.  AFTER DV, INSPECTION OF MLG NOTHING ABNORMAL OBSERVED. THE MLG WHEELS ASSY'S REPLACED BY SERVICEABLE ONES.
